# SDR SWIA2024070300002

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N199SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000730
- Aircraft time: 15,898 hours, 10,636 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, BROUGHT THE GEAR DOWN AND DID NOT GET A 3 GREEN INDICATION. THE MASTER WARNING LG LEVER DISAG POPULATED AND THE RIGHT LG INDICATION WAS RED WITH STRIPES (NOT GREEN). WE DISCOUNTED THE APPROACH AND RAN THE QRH.  RECYCLED THE GEAR PER THE QRH AND LANDING GEAR STILL NOT GET 3 GREEN INDICATION. RAN THE REST OF THE QRH AND PREPARED FOR ABNORMAL LANDING. WE LANDED WITHOUT INCIDENT.  EMERGENCY PERSONAL INSPECTED THE RIGHT MAIN GEAR AND SAID THERE WAS TIRE DAMAGE BUT OK TO TUG TO GATE. UPON REACHING THE GATE AND INSPECTION THE LEFT INBOARD MAIN TIRE WAS DAMAGED AND RUBBER MISSING AND EVENDENTLY  DAMAGED OTHER COMPONENTS TO THE MAIN LANDING GEAR ASSEMBLY.   (FLIGHT 3352 - OPEN)
